Is A Prolonged Fever An Early Sign Of HIV?

Illustration of Is A Prolonged Fever An Early Sign Of HIV?
Illustration: Is A Prolonged Fever An Early Sign Of HIV? Bing

Hello, I have had a low-grade fever for 7 days, sometimes I have chills, sometimes the low-grade fever disappears and appears every day, but the mild fever is warm. I also have a burning and tingling sensation on my lips. I had blisters like dry skin but no scabs, now my lips are normal. I am also nauseous but not vomiting, lack of appetite. I don’t have a cold, I don’t have a cough, I don’t have diarrhea, when I sleep it’s a bit itchy on my face, I don’t have a rash. I’m stressed because I’m afraid of the symptoms of HIV, but I read about the symptoms of HIV usually with the flu, I took oral risk a month ago, considering I have bleeding gums. Is this a symptom of HIV or a symptom of herpes because the symptoms are the same?

1 Answer:

Hello


Fever is associated with many diseases. In HIV, flu-like symptoms occur in 40-90% of people within 2-4 weeks of infection. Symptoms that can appear:

Fever
Shivering
skin rash
Night sweats
Muscle ache
Sore throat
Tired easily
Swollen lymph nodes
Sprue


These symptoms can last from days to weeks. And not all symptoms are always experienced by someone who has an infection, but it can be some.

Other causes of low-grade fever and chills include:

TB infection
Lymphoma
Hyperthyroid


TB infection other than the lungs, rarely causes coughing. But still often cause symptoms of fever that you feel. Lymphoma is a malignancy in the blood that can cause the symptoms you are experiencing. Hyperthyroidism is a condition of high thyroid hormone which causes an increase in metabolism in the body so that it can cause what you are experiencing.


It's a good idea to check with your doctor. It is necessary to extract a more complete history and direct examination. And laboratory tests can also be done on you later. Without it all, doctors can not determine what you are experiencing.


I hope this helps.

: by

Related Question

Is It Safe To Take A Blood Booster Multivitamin For GERD Sufferers?

Is It Safe To Take A Blood Booster Multivitamin For GERD Sufferers?

(1 year ago)

Doctor, is it safe to take regional enhancer multivitamins (Sangobion, etc.) for people with GERD? My stomach acid sometimes rises but I need a blood booster multivitamin because I...

Often Experiencing Nervous, Trembling, Crying And Anxiety When Going To Sleep

Often Experiencing Nervous, Trembling, Crying And Anxiety When Going To Sleep

(2 years ago)

Doc I want to ask, I like to worry. And every time I sleep I always think that tomorrow I will do something wrong and every time I sleep I always think there must be another mistak...

Antibiotic Taking Rules?

Antibiotic Taking Rules?

(12 months ago)

I want to ask, I was given the drug Melixim by the doctor, it’s been 2 days I only took it 1 time because I just read that the recommendation is 2 times a day and I just foun...

Leave a Reply

Your email address will not be published. Required fields are marked *